Advances in Linear Algebra & Matrix Theory

Volume 6, Issue 1 (March 2016)

ISSN Print: 2165-333X   ISSN Online: 2165-3348

Google-based Impact Factor: 0.33  Citations  

Canonical Form Associated with an r-Jacobi Algebra

HTML  XML Download Download as PDF (Size: 262KB)  PP. 17-21  
DOI: 10.4236/alamt.2016.61003    2,687 Downloads   3,210 Views  

ABSTRACT

In this paper, we denote by A a commutative and unitary algebra over a commutative field K of characteristic 0 and r an integer ≥1. We define the notion of r-Jacobi algebra A and we construct the canonical form associated with the r-Jacobi algebra A.

Cite this paper

Ntoumba, D. (2016) Canonical Form Associated with an r-Jacobi Algebra. Advances in Linear Algebra & Matrix Theory, 6, 17-21. doi: 10.4236/alamt.2016.61003.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.